# SDR P5CA9600177

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B023001
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 8 SPOILER AFT EDGE DELAMINATED AT UPPER SKIN.  REPAIRED IAW SRM 51-40-06.
